zbMATH — the first resource for mathematics

Characterizations of variable domination structures via nonlinear scalarization. (English) Zbl 0988.49005
Summary: In this paper, a nonlinear scalarization function is introduced for a variable domination structure. It is shown that this function is positively homogeneous, subadditive, and strictly monotone. This nonlinear function is then applied to characterize the weakly nondominated solution of multicriteria decision making problems and the solution of vector variational inequalities.

49J40 Variational inequalities
90C29 Multi-objective and goal programming
90B50 Management decision making, including multiple objectives
Full Text: DOI
[1] YU, P. L., Multiple-Criteria Decision Making: Concepts, Techniques, and Extensions, Plenum Press, New York, NY, 1985.
[2] CHEN, G. Y., Existence of Solutions for a Vector Variational Inequality: An Extension of the Hartmann-Stampacchia Theorem, Journal of Optimization Theory and Applications, Vol. 74, pp. 445-456, 1992. · Zbl 0795.49010 · doi:10.1007/BF00940320
[3] DANIILIDIS, A., and HADJISAVVAS, N., Existence Theorems for Vector Variational Inequalities, Bulletin of the Australian Mathematical Society, Vol. 54, pp. 473-481, 1996. · Zbl 0887.49004 · doi:10.1017/S0004972700021882
[4] KONNO, I. V., and YAO, J. C., On the Generalized Vector Variational Inequality Problem, Journal of Mathematical Analysis and Applications, Vol 234, pp. 42-58, 1997. · Zbl 0878.49006 · doi:10.1006/jmaa.1997.5192
[5] OETTLI, W., and SCHLAGER, D., Existence of Equilibria for Monotone Multivalued Mappings, Mathematical Methods of Operations Research, Vol 48, pp. 219-228, 1998. · Zbl 0930.90077 · doi:10.1007/s001860050024
[6] JAHN, J., Scalarization in Multiobjective Optimization, Mathematics of Multiobjective Optimization, Edited by P. Serafini, Springer Verlag, New York, NY, pp. 45-48, 1985.
[7] TANINO, T., and SAWARAGI, Y., Stability of Nondominated Solutions in Multicriteria Decision Making, Journal of Optimization Theory and Applications, Vol. 30, pp. 229-253, 1980. · Zbl 0396.90087 · doi:10.1007/BF00934497
[8] GERTH, C., and WEIDNER, P., Nonconvex Separation Theorems and Some Applications in Vector Optimization, Journal of Optimization Theory and Applications, Vol. 67, pp. 297-320, 1990. · Zbl 0692.90063 · doi:10.1007/BF00940478
[9] CHEN, G. Y., GOH, C. J., and YANG, X. Q., Vector Network Equilibrium Problems and Nonlinear Scalarization Methods, Mathematical Methods of Operations Research, Vol. 49, pp. 239-253, 1999. · Zbl 0939.90014
[10] AUBIN, J. P., and EKELAND, I., Applied Nonlinear Analysis, Wiley, New York, NY, 1984. · Zbl 0641.47066
[11] GOH, C. J., and YANG, X. Q., On the Solution of a Vector Variational Inequality, Proceedings of 4th International Conference on Optimization Techniques and Applications, Edited by L. Caccetta et al, pp. 1548-1164, 1998.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.